# SDR SIMA20130904004

- Difficulty date: September 4, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N844AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145682
- Aircraft time: 26,448 hours, 22,493 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Odor
- Location: 4b
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

A STRONG & FOUL ODOR COMING FROM SEAT 4B.  CLEANED SEAT 4B IAW CMM 25-20-63.
